# SDR DALA14001583354

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 40,395 hours, 5,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BETWEEN -YA AND -YB FRAME 73, FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-74-00.  FOUND OUT OF LIMITS IAW SRM 53-41-14, FIG 103.  FLOORBEAM R & R IAW SRM 51-42-11.
